# SDR CHQA20120221067

- Difficulty date: February 21, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 19,780 hours, 17,743 cycles
- Engine: Allsn AE3007A
- Engine time: 15,187 hours, 13,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A GOUGE WAS FOUND BETWEEN FRAME 14 AND FRAME 15 AND STRINGERS 21R AND 20R.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT AROUND THE CUTOUT AND NO CRACK INDICATIONS WERE FOUND.  THE GOUGE BETWEEN FRAME 14 AND FRAME 15 AND STRINGERS 21R AND 20R WAS REPAIRED IN ACCORDANCE WITH SRM 53-21-01.
